question-icon

How Can I Manage Some Bad Side Effects Of Zoloft?

default
Posted on Thu, 5 May 2022
Question: Hi, I am currently on zoloft 25 mg and not seeing the benefits. I had some bad side effects when i started - really tired and irritable, and some headaches. i want to go to 50 but im nervous ab side effects when i go up. its been 8 days on 25. am i ready to go up and will it be bad or help?
doctor
Answered by Dr. Soujanya (36 minutes later)
Brief Answer:
I think you can switch to some other antidepressant.

Detailed Answer:
Hi,

I understand your concern towards your unwarranted effects of Zoloft.

I would advise you to switch off to another antidepressant as you are not able to tolerate those side effects.

Please consult your doctor and follow his advise. Hope this information would help you.
Thank you.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Soujanya

Psychiatrist

Practicing since :2008

Answered : 705 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
How Can I Manage Some Bad Side Effects Of Zoloft?

Brief Answer: I think you can switch to some other antidepressant. Detailed Answer: Hi, I understand your concern towards your unwarranted effects of Zoloft. I would advise you to switch off to another antidepressant as you are not able to tolerate those side effects. Please consult your doctor and follow his advise. Hope this information would help you. Thank you.